# SDR DALA2023050403476

- Difficulty date: April 30, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,845 hours, 44,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMERGENCY LIGHT ROW 1-4 INOP. CORRECTIVE ACTION: R/R BATTERY CHARGER AND CHARGER (M730) PER B757 AMM 33-51. OPS HK NORMAL. (7833869)
